Looking for prescription drug prices?
Prescription co-pays vary by insurance coverage. As a result, we don't provide a drug price until we process your prescription and determine your co-pay.
For out-of-pocket prices:
- In-Store, call your local Walgreens pharmacy.
- Online at Walgreens.com, call 877-250-5823, toll-free anytime day or night.
DICLOFENAC POTASSIUM 50MG TABLETS
Ingredient Name: DICLOFENAC (dye-KLOE-fen-ak)
Drug Manufacturer: TEVA
Common Uses: This medicine is a nonsteroidal anti-inflammatory drug (NSAID) used to treat rheumatoid arthritis, osteoarthritis, menstrual pain, or mild to moderate pain. It may also be used for other conditions as determined by your doctor.
Before Using This Medicine: WARNING: THIS MEDICINE IS A NONSTEROIDAL ANTIINFLAMMATORY DRUG (NSAID). It may cause an increased risk of serious and sometimes fatal heart and blood vessel problems (eg, heart attack, stroke). The risk may be greater if you already have heart problems or if you use this medicine for a long time. DO NOT USE THIS MEDICINE right before or after bypass heart surgery. THIS MEDICINE MAY CAUSE an increased risk of serious and sometimes fatal stomach ulcers and bleeding. Elderly patients may be at greater risk. this may occur without warning signs. Some medicines or medical conditions may interact with this medicine. INFORM YOUR DOCTOR OR PHARMACIST of all prescription and over-the-counter medicine that you are taking. ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you are taking anticoagulants (eg, warfarin), aspirin, clopidogrel, corticosteroids (eg, prednisone), direct factor XA inhibitors (eg, rivaroxaban), heparin, prasugrel, selective serotonin reuptake inhibitors (SSRIs) (eg, fluoxetine), azole antifungals (eg, itraconazole, voriconazole), bisphosphonates (eg, risedronate), probenecid, rifamycins (eg, rifampin), cyclosporine, lithium, methotrexate, other NSAIDs (eg, ibuprofen), quinolones (eg, ciprofloxacin), tenofovir, angiotensin-converting enzyme (ACE) inhibitors (eg, enalapril), diuretics (eg, furosemide, hydrochlorothiazide), or medicines that may harm the liver (eg, acetaminophen, ketoconazole, isoniazid, certain medicines for HIV infection, certain antibiotics or seizure medicines). DO NOT START OR STOP any medicine without doctor or pharmacist approval. Inform your doctor of any other medical conditions, including a history of kidney or liver problems, diabetes, stomach or bowel problems (eg, bleeding, perforation, or ulcers), swelling or fluid buildup, asthma, growths in the nose (nasal polyps), or mouth inflammation. Tell your doctor if you have high blood pressure, blood disorders (eg, porphyria), bleeding or clotting problems, heart problems (eg, heart failure), blood vessel disease, or if you are at risk for any of these diseases. Inform your doctor if you drink alcohol, have a history of alcohol abuse, or if you have any other medical conditions including poor health; dehydration or low fluid volume; low blood sodium levels; any allergies (especially to aspirin or aspirin-like medicines); pregnancy; or breast-feeding. USE OF THIS MEDICINE IS NOT RECOMMENDED if you have severe kidney problems, if you have recently had or will be having bypass heart surgery, or if you are in the last 3 months of pregnancy. Contact your doctor or pharmacist if you have any questions or concerns about taking this medicine.
How to Use This Medicine: Follow the directions for using this medicine provided by your doctor. This medicine has a MEDICATION GUIDE approved by the U.S. Food and Drug Administration. Read it carefully. Ask your doctor, nurse, or pharmacist any questions that you may have about this medicine. SWALLOW WHOLE. Do not break, crush, or chew before swallowing. TAKE THIS MEDICINE WITH A FULL GLASS of water. THIS MEDICINE MAY BE TAKEN WITH FOOD if it upsets your stomach. Taking it with food may not decrease the risk of stomach or bowel problems (such as bleeding or ulcers) that may occur while taking this medicine. Talk with your doctor or pharmacist if you experience persistent stomach upset. STORE THIS MEDICINE at room temperature, away from heat, moisture, and light. KEEP THIS MEDICINE out of the reach of children and away from pets. IF YOU MISS A DOSE OF THIS MEDICINE, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not take 2 doses at once.
Cautions: DO NOT USE THIS MEDICINE if you have had an allergic reaction to it or are allergic to any ingredient in this product. DO NOT USE THIS MEDICINE IF YOU HAVE HAD A SEVERE ALLERGIC REACTION to aspirin or any medicine containing aspirin or a nonsteroidal anti-inflammatory medicine (such as piroxicam, ibuprofen). A severe reaction includes a severe rash, hives, breathing difficulties, growths in the nose, or dizziness. If you have a question about whether you are allergic to this medicine or if a certain medicine is a nonsteroidal anti-inflammatory medicine, contact your doctor or pharmacist. IF YOU EXPERIENCE difficulty breathing; tightness of chest; swelling of eyelids, face, or lips; or if you develop a rash or hives, tell your doctor immediately. Do not use any more of this medicine unless your doctor tells you to do so. DO NOT EXCEED THE RECOMMENDED DOSE or take this medicine for longer than prescribed without checking with your doctor. DO NOT SWITCH BETWEEN DIFFERENT FORMS of this medicine (eg, enteric-coated tablets, extended-release tablets) unless your doctor tells you to. They may not provide the same amount of medicine to your body. Laboratory and/or medical tests, including liver and kidney function, blood electrolyte levels, complete blood cell counts, and blood pressure, may be performed to monitor your progress or to check for side effects. KEEP ALL DOCTOR AND LABORATORY APPOINTMENTS while you are using this medicine. This medicine may cause dizziness or drowsiness. DO NOT DRIVE, OPERATE MACHINERY, OR DO ANYTHING ELSE THAT COULD BE DANGEROUS until you know how you react to this medicine. Using this medicine alone, with other medicines, or with alcohol may lessen your ability to drive or to perform other potentially dangerous tasks. SERIOUS STOMACH ULCERS OR BLEEDING can occur with the use of this medicine. Taking it in high doses, for a long time, smoking, or drinking alcohol increases the risk of these side effects. Taking this medicine with food will NOT reduce the risk of these effects. If you have severe stomach or back pain; black, tarry stools; vomit that looks like blood or coffee grounds; or unusual weight gain or swelling, contact your doctor or emergency room right away. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. This includes other non-steroidal anti-inflammatory medicines or medicines containing aspirin. CAUTION IS ADVISED WHEN USING THIS MEDICINE IN THE ELDERLY because they may be more sensitive to the effects of the medicine, especially stomach bleeding and kidney problems. FOR WOMEN: THIS MEDICINE MAY CAUSE HARM TO THE FETUS. Do not use it during the last 3 months of pregnancy. If you think you may be pregnant, contact your doctor. You will need to discuss the benefits and risks of using this medicine while you are pregnant. It is unknown if this medicineis excreted in breast milk. DO NOT BREAST-FEED while using this medicine.
Possible Side Effects: SIDE EFFECTS that may occur while taking this medicine include constipation; diarrhea; dizziness; drowsiness; gas; headache; heartburn; nausea; or stomach upset. If they continue or are bothersome, check with your doctor. CONTACT YOUR DOCTOR IMMEDIATELY if you experience bloody or black, tarry stools; change in the amount of urine produced; chest pain; confusion; depression; fainting; fast or irregular heartbeat; fever, chills, or persistent sore throat; mental or mood changes; numbness of an arm or leg; one-sided weakness; red, swollen, blistered, or peeling skin; ringing in the ears; seizures; severe headache or dizziness; severe or persistent stomach pain or nausea; severe vomiting or diarrhea; shortness of breath; sudden or unexplained weight gain; swelling of hands, legs, or feet; symptoms of liver problems (eg, dark urine, pale stools, persistent loss of appetite, yellowing of skin or eyes); unusual bruising or bleeding; unusual joint or muscle pain; unusual tiredness or weakness; vision or speech changes; or vomit that looks like coffee grounds. AN ALLERGIC REACTION TO THIS MEDICINE is unlikely, but seek immediate medical attention if it occurs. Symptoms of an allergic reaction include rash; hives; itching; trouble breathing; tightness in the chest; or swelling of the mouth, face, lips, or tongue. This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your healthcare provider. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Overdose: IF OVERDOSE IS SUSPECTED, contact your local poison control center or emergency room immediately. Symptoms of overdose may include decreased urination; loss of consciousness; seizures; severe dizziness or drowsiness; severe nausea, vomiting, or stomach pain; slow or troubled breathing; tremor; unusual bleeding or bruising; or vomit that looks like coffee grounds.
Additional Information: DO NOT SHARE THIS MEDICINE with others for whom it was not prescribed. DO NOT USE THIS MEDICINE for other health conditions. IF YOU WILL BE USING THIS MEDICINE FOR AN EXTENDED PERIOD OF TIME, be sure to obtain necessary refills before your supply runs out. CHECK WITH YOUR PHARMACIST about how to dispose of unused medicine.
Copyright 2012 Wolters Kluwer Health, Inc.
Disclaimer - This information is not intended to substitute for professional medical advice. Be sure to contact your physician, pharmacist or other health care provider for more information about this medication. By searching these web site pages, you agree to our terms and conditions of use.